MAUDE Adverse Event Report: RADIOMETER MEDICAL APS ABL90 FLEX SP90

RADIOMETER MEDICAL APS ABL90 FLEX SP90
Model Number 944-157
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/30/2017
Type of Reportable Event Malfunction
Event or Problem Description
A medical worker touched the leaked liquid that may contain blood.She wore gloves.
 
Additional Manufacturer Narrative
The solution pack has been investigated, and it has been concluded that the defect is due to assembly error, and that this is not a systematic error.

Brand Name
ABL90 FLEX SP90
Common Device Name
ABL90 FLEX SP90
Manufacturer (Section D)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA  2700
MDR Report Key6727373
Report Number3002807968-2017-00022
Device Sequence Number855900
Product Code CHL
UDI-Device Identifier05700699441577
UDI-Public05700699441577
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K092686
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/18/2017
Device Model Number944-157
Device Catalogue Number944-157
Device Lot NumberYI20
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/01/2017
Supplement Date Received by Manufacturer09/21/2017
Initial Report FDA Received Date07/20/2017
Supplement Report FDA Received Date09/26/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1